# SDR DALA2017092507065

- Difficulty date: September 23, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- Aircraft time: 74,566 hours, 55,496 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ALTERNATE GEAR EXTENSION DUE TO RIGHT HYDRAULIC SYSTEM QUANTITY AND PRESSURE LOSS.   MAINTENANCE FOUND A DAMAGED PACKING AND LEAK ON THE AUXILIARY HYDRAULIC PUMP PRESSURE FILTER ASSEMBLY.  REPLACED THE PACKING PER AMM. LEAK CHECKED GOOD.
